Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

How can headaches be cured as my wife's been on Rebetone-Dm & Topomac for blood clot in brain ?

Dear Sir,Iam writing this one for my wife, 22y,.Before 4 month she fell down in airport @ cochin and became unconsious and around 5 mints shown fix.We took her to hospital and make diffrent test like CT Scan , MRI Scan,E.E.G etc.Doctors told that there is a small blood clot in brain ,thats y its happend like that.They advised her two tablets (Rebetone-Dm,Topomac) and now continuesly eating the same.Dr.advised to eat 2 Yr.Befor She was suffering with headache when she was in KSA. Dear Sir,Iam writing this one for my wife, 22y,.Before 4 month she fell down in airport @ cochin and became unconsious and around 5 mints shown fix.We took her to hospital and make diffrent test like CT Scan,MRI Scan,E.E.G etc.Doctors told that there is a small blood clot in brain ,thats y its happend like that.They advised her two tablets (Rebetone-Dm,Topomac) and now continuesly eating the same.Dr.advised to eat 2 Yr.Befor She was suffering with headache when she was in KSA. Now she came back to KSA again the headche started.Now What I have to do?The same medicine can I continue?Is there anything food restriction?What I can do to avoid her headaches?Pls answer me dr.
Asked On : Wed, 15 Jun 2011
Answers:  4 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
Hello
Thanks for your query.
She needs re evaluation with Ct or MRI & other test to assess her response to medicine      .
So that further line of treatment can be planned.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Wed, 15 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
She needs to avoid much exposure to sunlight and loud noise. She could be suffering from migraine. She needs to drink enough water during the day. Eat no chocolate, cheese, spicy food. She can take a tablet Migranil once for the headache if it is severe. But since you say there were clots detected in the brain, I would advise you contact a Doctor immediately to see if she has another one by chance. How is her strength, any weakness, any paralysis, giddiness, blurring of vision, unable to hold urine, loss of sensation any part of her body. See that she gets adequate cover from the sunlight. That could trigger her headaches. Kindly consult a Neurologist as soon as possible and evaluate her.
Answered: Wed, 15 Jun 2011
I find this answer helpful
  User's Response
Hi,
Again go for a CT scan and see the present condition of clot. If the clot disappear then it's OK. But regularly check the blood pressure. Other cause of headache should also be considered like sinusitis, migrain, weak vision etc.
Answered: Wed, 15 Jun 2011
  User's Response
Dear Sir. She is some times is suffering with blurring of vision.Already she is using lence for short sight.Now Here I approached a Neurolagist ,He Increased the dosage of Topomac from 2 to 3 Daily.Now she feels ok.Now In future to avoid this headache or clot What are the measures has to be taken?What type of food to be eaten more?What type of food avoid ?Please tell me Sir?
Answered: Wed, 15 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor